# SDR SWAA2022100541813

- Difficulty date: September 28, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 58,545 hours, 34,703 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-10 CENTER CABIN FLOOR BOARD 231YF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE / [01] EVALUATED AND FOUND PULLED FIBERS ON UPPER SURFACE AND IS REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1 CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 STEPS 3A;C;E;F VERIFIED REPAIR MATERIALS AS GLASS--(A10269); RESIN--(A145898) IAW SRM 53-00-502R-1 TABLE 201` NEED OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEPS 3K-M. TAP TEST GOOD. CURED IN OVEN B0-06 DUE 11-8-22;[04] REPAIRED DAMAGE TO UPPER SURFACE OF FLOOR BOARD 231YF IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD.;[05] VERIFIED STEPS 3-4
